# SDR USAA2009052691284

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 29,834 hours, 10,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2755
- Condition: Low Pressure
- Location: R2 Door
- Part time: 29,834 hours, 10,690 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8212132 - FLT 1496-LAX - EMERGENCY EQUIPMENT - CIDS CAUTION LIGHT ON. MAINTENANCE SERVICED R-2 EMERGENCY DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00-614-0002.
